Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do for abdominal pain, thigh pain, nausea after medical abortion?

i recently had an abortion an i have been having pain in my lower abdomen , is painful to hold or press my lower abdomen mainly on the left hand side. it has also affected my left thigh it is painful too .i still feel nauseated and i didn't get any bleeding after the medical abortion.. laying on my tummy or on my left side is so uncomfortable and am scared of anything happening to my uterus and legs.it feels like I have sores in my uterus . advice me on what to do.
Wed, 18 Dec 2013
Report Abuse
General & Family Physician 's  Response
Hello
Thanks for the query to H.C.M. Forum.
You didn't mention the way of medical abortion as it was with the help of pills or D & C .
Still feeling of the pain may be due to .
1 Retained part of some placenta or piece of it . Diagnosis can be confirmed by ultrasound of uterus or physical examination by a gynecologist . As you mentioned that pain is mainly on the left side & also in thigh , so chances of retained portion may be there.
2 The next possibility may be some injury on the left side . As you are complaining that pain is on the left side , so may be some injury to uterus or other parts on the left side . Diagnosis can be confirmed by ultrasound and physical examination.
3 As you mentioned that pain is so severe that it develop nausea i.e . so some sort of infection may be ( septicaemia).
In my opinion consult a gynecologist and get his opinion.
Good luck.
Dr. HET
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Septicaemia


What to do for abdominal pain, thigh pain, nausea after medical abortion?

Hello Thanks for the query to H.C.M. Forum. You didn t mention the way of medical abortion as it was with the help of pills or D & C . Still feeling of the pain may be due to . 1 Retained part of some placenta or piece of it . Diagnosis can be confirmed by ultrasound of uterus or physical examination by a gynecologist . As you mentioned that pain is mainly on the left side & also in thigh , so chances of retained portion may be there. 2 The next possibility may be some injury on the left side . As you are complaining that pain is on the left side , so may be some injury to uterus or other parts on the left side . Diagnosis can be confirmed by ultrasound and physical examination. 3 As you mentioned that pain is so severe that it develop nausea i.e . so some sort of infection may be ( septicaemia). In my opinion consult a gynecologist and get his opinion. Good luck. Dr. HET